MAUDE Adverse Event Report: W&H DENTALWERK HENRY SCHEIN; HANDPIECE

W&H DENTALWERK HENRY SCHEIN; HANDPIECE
Model Number MAXIMA ELITE 2 CA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer described the handpieces are still having overheating issues.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
W&H DENTALWERK
ignaz-glaser-strasse 53
bürmoos, 5111
AU  5111
MDR Report Key19570635
Report Number3007007357-2024-00018
Device Sequence Number6974004
Product Code EFB
UDI-Device Identifier00304040153857
UDI-Public0100304040153857
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
Report Date (Section F) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA ELITE 2 CA
Device Catalogue Number570-2660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/19/2024